# SDR SWAA2022072723942

- Difficulty date: June 29, 2022
- Submitted: July 27, 2022
- Operation: Air carrier
- Aircraft: N7732A
- Make and model: Boeing 737-7BD
- Aircraft serial: 34861
- Aircraft time: 52,541 hours, 28,248 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Stiffener
- Condition: Cracked
- Location: L/H Horiz. Stab.
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H HORIZONTAL STABILIZER RIB #5 STIFFENER #3 LOWER FLANGE; WITH A CRACK. STAB. STA-129.50 / [01] PERFORMED HFEC INSP ON RIB STIFFENER LOWER FLANGE IAW B737 NDT P6 51-00-00 PROC.23; CRACK CONFIRMED. TOOL USED : NORTEC 600 B/C 172389 CALDUE: 03/23;[02] CUT OUT DAMAGED AREA AT L/H HORIZONTAL STAB RIB#5 STIFFENER #3 LOWER FLNGE STA 129.50 ASPER B737-700 SRM55-10-09-2R-4-A01101 REPAIR #4;[03] VERIFIED STEP 2.;[04] PERFORMED HFEC INSP ON RIB STIFFENER #3 WEB AREA IAW B737 NDT P6 51-00-00 PROC.23; CRACK REMAINS. TOOL USED : NORTEC 600 B/C 172389 CALDUE: 03/23;[05] PERFORMED ROTO INSP ON 4EA EXISTING HOLES IAW B737 NDT P6 51-00-00 PROC.16; CRACK NOTED ON 1EA HOLE (MARKED) TOOL USED : NORTEC 600 B/C 172389 CALDUE: 03/23;[06] CUT OUT DAMAGED AREA AT L/H HORIZONTAL STAB RIB#5 STIFFENER #3 LOWER FLNGE STA 129.50 ASPER B737-700 SRM55-10-09-2R-4-A01101 REPAIR #4;[07] PERFORMED HFEC INSP ON CUT OUT AREA IAW B737 NDT P6 51-00-00 PROC.23; NO CRACKS NOTED TOOL USED : NORTEC 600 B/C 172389 CALDUE: 03/23;[08] FABRICATED REPAIRS PARTS AT L/H HORIZONTAL STABILIZER RIB #5 STIFFENER#3 SRM 55-10-09-2R REPAIR 4;[09] LOCATED AND DRILLED NEW REPAIR PARTS SRM 51-40-05-0G-0;[10] VERIFIED STEPS 6; 8 AND 9. OK TO TREAT AND PRIME.;[11] TREATED AND PRIMER NEW REPAIR PARTS AMM 51-21-72-370-804 AND AMM 51-21-41-370-802;[12] VERIFIED STEP 10. OK TO INSTALL REPAIR.;[13] INSTALLED REPAIR AT L/H HORIZONTAL STAB RIB #5 DTIFFENE #3 SRM 55-10-2R-4
